# SDR FDEA201812063442

- Difficulty date: December 6, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43633
- Aircraft time: 322 hours, 142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Unsecure
- Location: Escape Rope Covr
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O ESCAPE ROPE DOOR STILL FALLING OPEN IN FLIGHT. EMERGENCY ESCAPE ROPE COVER OVER FIRST OFFICERS HEAD WILL NOT STAY CLOSED.   APPEARS LATCH IS NOT FULLY ENGAGED WHIN CLOSED.   FOUND COVER LATCH STUCK. ADJUSTED LATCH. OPS CHECK GOOD PER AMM 25-61-03-2.
